| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
08/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia to address stiffness approximately three (3) months following knee arthroplasty.Initial operative notes noted no intraoperative complications and the patient was in stable condition upon completion of the procedure.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cruciate retaining standard porous femoral component catalog #: 42502806801 lot #: 65475684, persona trabecular metal two-peg porous tibial component left size g catalog #: 42530007901 lot #: 65673892.G2 - report source - foreign: event occurred in italy.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia to address stiffness, limited range of motion, and pain approximately three (3) months following knee arthroplasty.Initial operative notes noted no intraoperative complications and the patient was in stable condition upon completion of the procedure.Manipulation operative notes note the patient achieved 5-120 degrees of range of motion with no intraoperative complications.Attempts have been made, however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records provided confirmed the reported loss of range of motion and manipulation under anesthesia performed to improve the patient's symptoms.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.